# SDR ASOA2013091909046

- Difficulty date: August 20, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 24,867 hours, 17,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED AT BS 280.   REPAIRED IAW SRM 51-21-06-001-001-A01, 57-42-06-001-001-A01, 51-42-06-001-001-A01, DWG SH670-31634 AND REO 670-53-21-996.
